# SDR SWIA202264567

- Difficulty date: February 7, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N167SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000616
- Aircraft time: 14,008 hours, 7,790 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR #3 HINGE BOLT GROOVED.   (C CHECK RO 2/20/2022)   REMOVED AND REPLACED RH ELEVATOR #3 HINGE BOLT.  REF. AMM 27-31-05,
